# SDR 2023FA0000847

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: General aviation
- Engine: Cfmint LEAP1B21
- System (JASC): 7300 · Engine Fuel and Control
- Part: Shutoff Valve
- Part number: 63292D682
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF ENGINE, DAMAGE TO THRUST REVERSER, HPSOV VALVE & ELECTRICAL WIRE WAS DETECTED. HPSOV ASSY WAS FOUND INCORRECTLY ALIGNED WITH ADJACENT AIR DUCT.  LAST MX OF PARTS WERE IDENTIFIED TO BE AN ON-WING INTERVENTION BY LSO ON-WING SUPPORT TEAMS FOR FUEL NOZZLES REPLACEMENT.  HPSOV IS PART OF THE QUICK ENGINE CHANGE WHICH IS A BOEING OWN DESIGN.  DURING THE FUEL NOZZLES REPLACEMENT, THE HPSOV IS DISSASSEMBLED TO ACCESS TO THE FUEL NOZZLES.  AFTER FUEL NOZZLES REPLACEMENT, THE RE-ASSEMBLY OF THE HPSOV MUST BE DONE FOLLOWING AMM PROCEDURE. THE AMM PROCEDURE INCLUDES A SPECIFIC WARNING TO ALIGN THE HPSOV, THE LOWER CDP DUCT AND A COUPLING PART BY ENSURING ALIGNMENT OF ALIGNMENT MARKS.
